# SDR ASAA2015031410959

- Difficulty date: March 14, 2015
- Submitted: March 16, 2015
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 23,901 hours, 7,386 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER PUSH BACK GOT "FMC DISAGREE" MESSAGE.  ACFT GROUNDED.  RAN ON GROUND CHECK LIST.  MESSAGE DID NOT RETURN.  REPROGRAMMED FMC.  DEPARTED.
